# SDR ASOA2013101109201

- Difficulty date: September 15, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 33,947 hours, 30,966 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 394 CORRODED ON FWD FACE APPROX RBL 3.   REMOVED CORROSION IAW SRM 51-21-06.
